# SDR SIMA20140707003

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,847 hours, 31,345 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: SYLC518361
- Part serial: 2145
- Condition: Failed
- Location: Ram Air Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RAM AIR VLV FAIL.  R & R LT RAM AIR LINEAR ACTUATOR IAW AMM 21-25-03.  OPERATIONS CHECKED GOOD.
